Spanish inter-regional migration: an enigma resolved

Mulhern, Alan and Watson, John (2010) Spanish inter-regional migration: an enigma resolved. Applied Economic Letters, 17(14), pp. 1355-1359. ISSN (print) 1350-4851


This paper demonstrates that Spanish inter-regional migration, for many years unresponsive to traditional explanatory variables, is now explicable in terms of such variables. These include gaps in real wages, unemployment and distance. In the middle of the 1990s there arose an increased responsiveness of regional migration to such explanatory variables

Actions (Repository Editors)

Item Control Page Item Control Page